# SDR UALA2013042903004

- Difficulty date: April 25, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 58,284 hours, 21,883 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: B17CA1042
- Part serial: 40
- Condition: Inoperative
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST TEMP IN AFT CARGO BAY.  REPLACED TRIM VALVE AND PRESSURE REGULATING VALVE, OPS CHECKED.
